# SDR R61A201301010021

- Difficulty date: January 1, 2013
- Submitted: January 7, 2013
- Operation: Air carrier
- Aircraft: N813MA
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000031
- Aircraft time: 21,947 hours, 14,647 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bolt
- Part number: NAS6604D11
- Condition: Corroded
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND THE L2 DOOR EMERGENCY SLIDE BOLTS LOWER DOOR FRAME CORRODED.  MAINTENANCE REMOVED AND REPLACED L2 BOLTS EMERGENCY SLIDE LOWER DOOR FRAME IAW EMB 170 AMM 20-10-01.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
